... several people, my daughter being one of them, who have had bleeding occur during the first three weeks of the pack (on again off again throughout the 3 weeks). This has been occuring with my daughter now for two months. We purchased her pill packs three at a time as she is a college student and away from home. Is there some sort of recall or could there have been a bad batch of pills made? Just searching for some answers. She has seen a gynocologist twice since being on campus and has a third appt. coming up on Tuesday. This also just this month has happened to someone else I know... bleeding in first three weeks of pack. I personally have had spotting this month
This is totally normal and can go for about the first six months until she is used to the hormones. There is nothing wrong. Its no need for concern.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2011 • 1 answer
Updated 13 Dec 2011 • 1 answer
Updated 23 Nov 2014 • 2 answers
Updated 3 Oct 2013 • 1 answer
Updated 29 Nov 2014 • 1 answer